# SDR SB05130

- Difficulty date: October 12, 2005
- Submitted: October 14, 2005
- Operation: Air carrier
- Aircraft: N424US
- Make and model: Boeing 737401
- Aircraft serial: 23991
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Condition: Leaking
- Location: Mlg Wheelwell
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, CREW REPORTED A LIGHT HAZE/SMOKE APPEARING IN CABIN & COCKPIT.  HAZE/SMOKE BURNED THE NOSE, THROAT & EYES.  FLIGHT RETURNED TO FIELD & LANDED WITHOUT INCIDENT.  NO EMERGENCY DECLARED.  MX FOUND HYD PRESSURE LINE FITTING AT -A- AUTOPILOT AILERON ACTUATOR LEAKING.  TIGHTENED SAME.  LEAK & OPS CHECK GOOD.  RAN BOTH ENGINES & PACKS TO CLEAR OUT ACFT ODOR. UNFORTUNATELY, ACFT RETURNED TO GATE FOR SAME PROBLEM. FERRIED TO CLT FOR REPAIR, WHEREAS, MX FOUND RESERVOIR PRESSURE MODULE LEAKING INTO CROSSBLEED MANIFOLD. REPLACED MODULE PER MM 29-09-11. LEAK CHECK GOOD. RAN ENGINES, APU & PACKS. NO HAZE OR SMOKE NOTED IN CABIN.
